# SDR SWIA201438581

- Difficulty date: July 6, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N298SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120328
- Aircraft time: 35,519 hours, 47,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RED LENS CAP DETACHED FROM EMERGENCY LIGHT.  INSTALLED RED LENS CAP.  OPS CHECKED GOOD.
